EconPapers    
Economics at your fingertips  
 

On convergence rate of a rectangular partition based global optimization algorithm

James Calvin (), Gražina Gimbutienė, William O. Phillips and Antanas Žilinskas ()
Additional contact information
James Calvin: New Jersey Institute of Technology
Gražina Gimbutienė: Vilnius University
William O. Phillips: New Jersey Institute of Technology
Antanas Žilinskas: Vilnius University

Journal of Global Optimization, 2018, vol. 71, issue 1, No 11, 165-191

Abstract: Abstract The convergence rate of a rectangular partition based algorithm is considered. A hyper-rectangle for the subdivision is selected at each step according to a criterion rooted in the statistical models based theory of global optimization; only the objective function values are used to compute the criterion of selection. The convergence rate is analyzed assuming that the objective functions are twice- continuously differentiable and defined on the unit cube in d-dimensional Euclidean space. An asymptotic bound on the convergence rate is established. The results of numerical experiments are included.

Keywords: Global optimization; Convergence rate; Rectangular partition; Statistical models for global optimization; Bayesian approach; P-algorithm (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://link.springer.com/10.1007/s10898-018-0636-z Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:jglopt:v:71:y:2018:i:1:d:10.1007_s10898-018-0636-z

Ordering information: This journal article can be ordered from
http://www.springer. ... search/journal/10898

DOI: 10.1007/s10898-018-0636-z

Access Statistics for this article

Journal of Global Optimization is currently edited by Sergiy Butenko

More articles in Journal of Global Optimization from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:jglopt:v:71:y:2018:i:1:d:10.1007_s10898-018-0636-z